Skip to content
My WebMD Sign In, Sign Up
Includes Expert Content
Question
avatar
hiskid22 posted:
My teeth turned grey overnight, what caused this to occur? Is there a medical reason caused by pres.drugs? Or another cause?
Reply
 
avatar
Zev Kaufman, DDS responded:
Dear hiskid22:

Without an examination, it is impossible for me to give you a proper answer. The first thing that usually comes to mind is stain from tea or coffee. This can be removed very readily by your dentist/hygienist. Other reasons such as tetracycline staining take years to form and do not happen over night.

The best suggestion that I can give you is to go and see your dentist. Make sure that your hygiene is excellent and have your dentist make sure that all is OK with your teeth.

Please let me know what your dentist diagnoses.

Best of luck,
Dr. Zev Kaufman


Featuring Experts

For almost two decades, Dr. Zev Kaufman, has been known in the dental community as "the dentist's dentist." Graduating with honors and a...More

Helpful Tips

WebMD doesn't document EMG for diagnosing TMD
Why are WebMD's informational articles on TMD a couple of years old and don't even mention EMG? Even wikipedia calls it the most reliable ... More
Was this Helpful?
3 of 7 found this helpful

Related Drug Reviews

  • Drug Name User Reviews

Report Problems to the
Food and Drug Administration

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit Dr. Kaufman's website